# SDR SWAA2022090649817

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 12,932 hours, 6,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDEWALL EMERGENCY EXIT SIGN MISSING ON RH SIDE / [01] INSTALLEDLLED SIDEWALL EMERGENCY SIGN COVER RH SIDE PER AMM 33-51-01
